# SDR ASAA2014031407205

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 18,646 hours, 5,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AREA LIGHT INOPERATIVE AT ROW 6 AND 9 RT SIDE.  ACFT GROUNDED.  FOUND WIRES W0130-0001/ 0002-20 INSULATION MISSING AT LT ASSY L1065.  REQUIRES WIRE REPLACEMENT REF WDM 33-51-12. DISCONNECTED CONNECTOR D11098 MW D11344 AT TOP OF STOW BIN RT SIDE ROW 15DEF.  REMOVED DAMAGED WIRE SECTION AND SPLICED IN NEW WIRES REF WDM 33-51-12 AND SWPM 20-10-13.  RECONNECTED D11098, D11344, LT ASSY OPS CHECK GOOD.
